Mathematical Journal of Okayama University volume63 issue1
2021-01 発行

A note on products in stable homotopy groups of spheres via the classical Adams spectral sequence

Kato, Ryo Faculty of Fundamental Science, National Institute of Technology, Niihama College
Shimomura, katsumi Department of Mathematics, faculty of Science and Technology, Kochi University
Publication Date
2021-01
Abstract
In recent years, Liu and his collaborators found many non-trivial products of generators in the homotopy groups of the sphere spectrum. In this paper, we show a result which not only implies most of their results, but also extends a result of theirs.
Keywords
Stable homotopy of spheres
Adams spectral sequence
May spectral sequence
Comments
Mathematics Subject Classification. Primary 55Q45; Secondary 55T15.